| Catalog Number |
MZ5301 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd maxzero multi-fuse pressure rated extension set with needleless connector clamp was missing the following information was received by the initial reporter with the following verbatim: rcc received a complaint via email.Email(s) attached.The iv extension tubing did not have a clamp on it.This was not noticed until it was already put into use on the patient, but luckily the iv was only needed for a procedure and was going to be discontinued immediately after use.
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of misassembly (missing clamp) could not be verified due to the product not being returned for failure investigation.A device history record review for material# mz5301and lot# 24039180 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 10mar2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
No additional information was provided.